Pantoprazole and Lorazepam discontinuation help
Has anyone tried to taper pantoprazole while also tapering from lorazepam? I am afraid they are causing a problem being on both.
Interested in more discussions like this? Go to the Digestive Health Support Group.
Hi @sunflower1956, welcome.
You might be interested in these 2 related discussions:
– Has anybody successfully tapered off of lorazepam (Ativan)?: https://connect.mayoclinic.org/discussion/tapering-off-of-lorazepam-ativan/
– PPI Pantoprozole: Can't tolerate side effects with Stomach Ulcer: https://connect.mayoclinic.org/discussion/ppi-pantoprozole-40mg-for-stomach-ulcer-side-effects/
Is there any reason why you need to taper both medications at the same time? Could you complete your taper from lorazepam first? Or has your doctor suggested discontinuing both?
I am concerned that the pantoprazole may have an affect on how the benzoyl is working since they both are metabolized in the liver. I'm having a hard time with my lorazepam taper and .my GI track really gives me a lot of trouble.
Also my doctor is not benzo wise so I am pretty much on my own trying to figure things out.
Thank you for the links.
How much lorazepam are you taking each day? There are a lot of tapering schedules. Slower is better, but eventually you'll have to take a jump that will be uncomfortable for about a month (I think). But it's important to know your current dose to make meaningful recommendations. Also, how long have you been taking it? All the best. Joe
I am taking .385 mg each day. I was put on lorazepam June 2020.
I think that's considered a pretty low dose, but I'd check with your Dr as we are all different. If you want to taper from there, you might need to have the pills compounded at a pharmacy that does that. Basically allows you to slowly lower the dose by liquefying the drug. Again, best to have your Dr. supervise that.